International Journal of Qualitative Theory of Differential Equations and Applications

Volume 1, Number 1  January-June (2015)


1.      Global Attractivity for a Nonlinear Differential Equation with Unbounded Delay

Author: Hideaki Matsunaga                                                                                        DOWNLOAD PDF                                                        


2.      Existence and uniqueness for neutral equations with state dependent delays

Author: A  Go laszewska, J. Turo                                                                                DOWNLOAD PDF


3.      Population Models With Delay in Dynamic Environment

Author: L. Berezansky
a,L. Idels                                                                                  DOWNLOAD PDF

4.      Mathematical modelling of the impact of vaccination on malaria epidemiology

Author: Christinah Chiya, Winston Garira, Shadreck Dube                                        DOWNLOAD PDF


5.      Stability Conditions for Differential-Difference Systems of Retarded- and
Neutral-Type: The Single Delay Case

Author: R. H. Fabiano, J. Turi                                                                                     DOWNLOAD PDF


6.      A fractal structure in a bouncing ball model

Juan Campos, M.J. Romero-Valles, and Pedro J. Torres                               DOWNLOAD PDF


7.      On the parameter-dependence of the solutions of functional differential
equations with 
unbounded state-dependent delay I. The upper-semicontinuity
of the resolvent function

Author: Bernat Slezak                                                                                                 DOWNLOAD PDF